# SDR RAIA990634

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector
- Part number: AIR8601212
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7635 - JFK - NOSEWHEEL STEERING DOES NOT WORK.  TILLER UNEFFECTIVE ONLY WAY TO STEER IS THROUGH USE OF DIFFERENTIAL BRAKING.  MAINTENANCE REPLACED NOSE STEERING SELECTOR.  (M)
